# SDR SWIA2021072259739

- Difficulty date: April 30, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 2-2 HAS CORROSION AND GOUGING.     (C-CHECK RO 7/20/2021)    RECEIVED CANNED RH SLAT TRACK 2-2 PN:CC670-12051-9,SN:M638  FROM N806SK FOR USE ON N790SK AND IT IS REMOVED AND INSTALLED ON CAMP#22712841 JOB 71029265 OP 66. NO FURTHER ACTION IS REQUIRED ON THIS CAMP.
